# SDR 0001546730

- Difficulty date: March 21, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 61,308 hours, 14,104 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACK, 39 INCHS O/B OF FUSELAGE SPAR CAP ON RIGHT WING UPPER SURFACE.  REPAIRED PER EA 67-175083.
